Optimal formally self-dual codes over F5 and F7

Steven T. Dougherty, T. Aaron Gulliver, Masaaki Harada

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, we study optimal formally self-dual codes over F5 and F7. We determine the highest possible minimum weight for such codes up to length 24. We also construct formally self-dual codes with highest minimum weight, some of which have the highest minimum weight among all known linear codes of corresponding length and dimension. In particular, the first known [14, 7, 7] code over F7 is presented. We show that there exist formally self-dual codes which have higher minimum weights than any comparable self-dual codes.

Original languageEnglish
Pages (from-to)227-236
Number of pages10
JournalApplicable Algebra in Engineering, Communications and Computing
Issue number3
Publication statusPublished - 2000 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics


Dive into the research topics of 'Optimal formally self-dual codes over F5 and F7'. Together they form a unique fingerprint.

Cite this